# SDR FXGA201711211720

- Difficulty date: November 21, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N930CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 69,114 hours, 45,705 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING AT BS 351 LONGERON 32L CRACKED.  REPLACED THE DAMAGED FITTING IAW EA 25-2017-138
